RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Winter, Andreas J

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:120
Abstract pages:757
Full texts:168
References:74
E-mail: ,

http://www.mathnet.ru/eng/person35136
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/655927

Publications in Math-Net.Ru
2016
1. S. Karumanchi, S. Mancini, A. Winter, D. Yang, “Classical capacities of quantum channels with environment assistance”, Probl. Peredachi Inf., 52:3 (2016),  17–44  mathnet  elib; Problems Inform. Transmission, 52:3 (2016), 214–238  isi  scopus
2014
2. M. M. Wilde, A. Winter, “Strong converse for the classical capacity of the pure-loss bosonic channel”, Probl. Peredachi Inf., 50:2 (2014),  3–19  mathnet  mathscinet  elib; Problems Inform. Transmission, 50:2 (2014), 117–132  isi  scopus
2004
3. N. Cai, A. Winter, R. W. Yeung, “Quantum Privacy and Quantum Wiretap Channels”, Probl. Peredachi Inf., 40:4 (2004),  26–47  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:4 (2004), 318–336

Presentations in Math-Net.Ru
1. Uniform continuity bounds for entropies and quantum evolutions in infinite dimension
A. Winter
International conference "Quantum information, statistics, probability" with a special session dedicated to A. S. Holevo's 75-th birthday
September 12, 2018 11:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020